# SDR JGVR20170627002

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 6,425 hours, 5,149 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 65420011
- Condition: Corroded
- Location: Nlg
- Part time: 6,425 hours, 5,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NLG STRUT FOR REPACK, FOUND THE UPPER BARREL TO BE CORRODED AND HAVE DEEP PITTING.  REMOVED THE CORRODED NLG UPPER BARREL AND INSTALLED A NEW STEERING CYLINDER.
